# SDR AALA20011386

- Difficulty date: June 21, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN STATION 1380, ABOVE L14L, ABOVE LEFT ENGINE PYLON.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 53-30-00-02.  (M)
